Jump to content

bamas01woman

Super User
  • Content count

    60
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bamas01woman

  • Rank
    Valued Member

Contact Methods

  • MSN
    bamas01woman
  • Website URL
    http://
  • ICQ
    0
  • Yahoo
    bamas01woman

Profile Information

  • Interests
    I love spending time with my two children..........anything that involves them. When they are in school I love to read, read, and more reading........lol
  1. Off coumadin for a few days

    Hey Juwels and fraggle, Thanks for the feedback. The first day I went when it was so thin that the machine wouldn't register a reading and my doctor asked what I had eatten. That the machine only did that when blood was to thin. She sent me to the hospital to have another test. It is a big difference from the doctors office testing by pricking my finger and dropping it onto the machine and instant reading. The hospital takes a vial of blood and an hour later the results come back. My range to stay in is 3.5 to 4.0 and that day it was 7.?. I had gotten like this when I was first diagnosed due to the lack of information. I wasn't that worried but baffled as to why it thinned on me. I go to a regular physican-family medicine for my routine visits, blood tests. My doctor moved here over a year ago from Canada and is the only physican in a 100 mile radius that has had a PSD patient before. Everything is handled with her but I go about 4 times a year to my hemo specialist in Birmingham, at the Kirklam Clinic. Anything comes up she is immediately on the phone with him and basically alot of the decisions on me are handled that way.....phone. It is over two hours to Birmingham from my home, and the hemo doctor is wonderful working with my regular doctor. I went back to check my levels and they were bottomed out......I was wheeled over to the hospital where I stayed for 11 days. I had a mysterious white blood cell count also. They regulated my blood with heprin, then shots, then coumadin. I am always visited each day by just about every doctor that works or uses the hospital. They always have tons of ?'s for me and even ask my advice. I don't mind, they are really interested in the PSD and basic living, to emotional stress and coumadin intake. bamas01woman
  2. Mia, The best thing to do , especially for your nerves, is to educate yourself. On this site you will find lots of links that will be helpful along with alot of people that has had experiences. I am glad that your pregnancy went well with PSD, I miscarried due to bloodclots and not knowing I had PSD at the time. Search all the forum even if the title doesn't apply there is usually so good information in the entry. To be on the safe side you may even want a second opinion as to what you should do with your PSD levels. bamas01woman
  3. Sharon, Although I do have thinner hair then before. I can't really blame it on the coumadin (warfarin) if it helps in this section of thrombophilia, there is a titile called side effects of coumadin and there is a person stating hair loss. If you could read through those entries it might help you. bamas01woman
  4. Nibarian, I wasn't diagnosed after my three TIA'S. I did, and sometimes still do, have very serious miagraines. They told me that TIA's leads up to a big stroke. I do get a little worried but time with the PSD and educating myself on any and all links to PSD has helped. I was 25 on my first TIA, and I am 29 now. What is your experience? bamas01woman
  5. trouble with INR...help

    Hello Madison2021, Did they get you straighten out on the coumadin? Was wondering what the outcome was on the dose of coumadin? bamas01woman
  6. Numb Face and Arm

    Becca, an after thought on more information to TIA's or the numbness you have felt is in this section of the forum under thrombophilia on page 3 . bamas01woman
  7. Numb Face and Arm

    Becca, I agree with James on this one. I have been through three, after being diagnosed with PSD in 2000. On my first one, I got a little run around until I found a doctor working the shift at the ER. I have had a couple different sayings on the TIA about it not showing up on the tests right away. I was luckly to find a caring, concern doctor. Research on the TIA links and it will help you better understand. Hope all goes well and keep us informed. bamas01woman
  8. High Blood Pressure vs Coumadin?

    Jack, I have a "crazy" INR at times, and most of the time I know the reason was something I ate. My normal blood pressure is always very low. Even when my range is over 4. Or as low as 1. It was hard at first to get it straight until we bumped up the coumadin. But my blood pressure has always remained low. bamas01woman
  9. prescription meds and holidays

    tattyteddy, Hope all goes well getting your medicine into another country. I don't travel outside the US. However I do have a ? about the dose you mentioned of coumadin. How much was you taking that didn't raise your INR? How long did you take this amount? Thanks bamas01woman
  10. IVC Filter

    Krisliz, I didn't have any advice on the filters and this is really late. But I have been told about the filters in the past and was wondering what your decision was?? Did you have it removed? replaced? Hope all is well. bamas01woman
  11. Sports

    Thanks James for the advice. When I spoke to my MD about this she suggested just to wear them on an airplane or in traveling. bamas01woman
  12. Off coumadin for a few days

    Hello everyone, I went to my doctor for some joint pain and swelling with alot of pain. The nurse came in to prick my finger for my levels. The doctor came in and told me my blood was too thin, to stop taking the coumadin (warfarin) for a few days and come back and have it retested. I take the maxium dose of coumadin that is allowed. I was wondering what others have had for advice when their blood is to thin? I am concerned not taking nothing for a few days, especially with the problems I am having in my joints. I have also experience alot of dizziness. She said this was because of my thin blood circulating. Has anyone experience their blood to thin? I feel weird not taking it since I have been on it since 2000 when I lost a kidney. Could the dizziness really be from the thin blood? I have NEVER been to thin! Any advice would be appreciated. Thanks, bamas01woman
  13. DVT with 3 blood clotting disorders

    Hey there, Juwels, I was wondering on the pain in your knee, when you mentioned it moving around...how so? I have been to the doctor and she said it brutitis, and put on some meds for it. I haven't had bloodclots in my legs but have other places. Thanks, bamas01woman
  14. Sports

    Hey, I was wondering although I have never had a blood clot in my legs, but am on coumadin for life, do I need the stockings. Would they help me? Is it a good idea for prevention? I don't do sports anymore , now I get to tired and my legs feel like jello afterwards and cramp alot, all I do is nessacary things around the house. I would like to get back into something. The doctor said it was brutitis- brusing from the kicking. That my legs just weren't use to being used to much. bamas01woman
  15. Sports

    Hello there, Swim dude, I am glad you started this topic. I am/was a veryyyyy active person until I was diagnosed and put on coumadin. I even sold most of my riding horses from "the gitters" of being scared. My two children are in karate, they have a dedication for it. About a week ago my daughter asked me to watch her do some of her kicks on a punching bag. Watching their practices ..seeing it and doing it are totally different, but nevertheless here I go showing her and kicked the bag. A few times. I didn't feel anything at first but the next day my knee was sore, then my ankle. Over the next few days I was hurting. I thought it could be a clot, but my other knee and ankle started hurting, then my elbow and wrist. Hurt is not describing the pain....but then after a few hours of laying down it isn't so bad. Then I am up again and after about 30 min. or an hour I am hurting again. When I put my feet up they throb. I am 29, am a little built from 22 years of gymnastics (that I gave up when diagnosed with psd). I am going to the doctor to check this out but was wondering any info on anyone having this.....my doctor is great but I am the only psd patient these parts have heard of. Is there any tests that I should asked to be performed in our "not so modern" hospital. I have never had this problem before. Thanks to any advice. bamas01woman
×